DocumentCode :
307318
Title :
Feedback stabilization of affine in the control stochastic differential systems by the control Lyapunov function method
Author :
Florchinger, Patrick
Author_Institution :
Dept. of Math., Metz Univ., France
Volume :
1
fYear :
1996
fDate :
11-13 Dec 1996
Firstpage :
1047
Abstract :
The purpose of this paper is to study the asymptotic stability of affine in the control stochastic differential systems. Sufficient conditions for the existence of control Lyapunov functions leading to the existence of stabilizing feedback laws which are smooth, except possibly at the equilibrium point of the system, are provided
Keywords :
Lyapunov methods; asymptotic stability; feedback; stochastic systems; asymptotic stability; control Lyapunov function method; feedback stabilization; stabilizing feedback laws; stochastic differential systems; sufficient existence conditions; Control systems; Control theory; Lyapunov method; Petroleum; Stability; State feedback; Stochastic processes; Stochastic systems;
fLanguage :
English
Publisher :
ieee
Conference_Titel :
Decision and Control, 1996., Proceedings of the 35th IEEE Conference on
Conference_Location :
Kobe
ISSN :
0191-2216
Print_ISBN :
0-7803-3590-2
Type :
conf
DOI :
10.1109/CDC.1996.574635
Filename :
574635
Link To Document :
بازگشت